# SDR CALA0100242

- Difficulty date: March 22, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- Aircraft time: 46,688 hours, 22,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND E&E BAY OVERHEAD FLOOR WEB PANEL HAD CORROSION BLEEDING OUT FROM THE FLOORBEAM AND LOWER SURFACE OF WEB PANEL AT STA 200, RBL 10.  THE FLOOR PANEL WAS REMOVED FOR ACCESS AND THE CORROSION WAS REMOVED IAW SRM 51-10-3.  THE CORROSION WAS FOUND OUT OF LIMITS IAW SRM 51-10-3.  THE FLOOR SUPPORT WAS REMOVED FOR ACCESS IAW SRM 51-30-2.  A DOUBLER WAS INSTALLED IAW SRM 53-01, FIGURE 4, SHEET 3 AND 51-30-2.  THE SUPPORT AND FLOOR PANEL WERE INSTALLED IAW ECRA 5100-01844.
